Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
alina

after mino clears u up does the acne return?

hey guys ive been on minocycline 75 mg 2xs a day since june 9th, and now i dont get big red cysts just a tiny bump here or there and im afraid that in two weeks when im done my prescription ill start breaking out again. im also using differin gel, benzaclin, and obagi blender 4% hydroquonine(for dark marks). thanks for the info!

Share this post


Link to post
Share on other sites

If it's working well, ask your Derm to prolong your prescription.. It is pretty rare to become resistant to mino, it takes a while (according to my derm) so you don't have to worry.

Share this post


Link to post
Share on other sites
i was on mino for 6 months, it worked great, but the acne came back as soon as i came off it sad.gif

If it's working well, ask your Derm to prolong your prescription.. It is pretty rare to become resistant to mino, it takes a while (according to my derm) so you don't have to worry.

Share this post


Link to post
Share on other sites
bb_question.gif hey thanks for the responses guys. I dont want to take the mino for too long cause it gives me stomach discomfort and dizzyness. so for the people that went off mino what are u using now to treat ur acne???

Share this post


Link to post
Share on other sites

I was on it for about 5 months and it worked, then acne came back 1 month after I stopped taking it. I'm in my 2nd week of The Regimen right now, so far so good.

Share this post


Link to post
Share on other sites

im on Tazorac .1% and doing good and also on Duac which is a topical Antibiotic and also on Mino still...dunno why....maybe its doiung something hahah

Share this post


Link to post
Share on other sites

I was on it for 6 months before going on the Tane. My acne cleared up somewhat but returned a short time after I stopped using it.

To tell u the truth I kinda sabotaged my treatment because I wanted to go on Tane and I knew my derm wouldnt give it to me if I didnt try the mino for 6 months and so I never really took the dosage properly.

But it is an antibiotic and its purpose is to do whatever it does to the P acne bacteria involved in acne and so it stands to reason that after stopping to take it the bacteria would start to multiply and so the acne would return. bb_eusa_think.gif

Share this post


Link to post
Share on other sites

Minocycline didnt to anything for me i became immune to it in short time and well it just didnt work....but not many things have worked for my acne

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×